MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 4.0/20; COVERED CORONARY STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 4.0/20; COVERED CORONARY STENT
Model Number 434896
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type 3 perforation in the proximal rca.The pk papyrus was unable to seal the perforation at 18 atm for 30 seconds.A second pk papyrus was then attempted and was able to seal the perforation.It was reported that there was no device related prolongation of stay in the hospital or injury related to this event.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned for analysis.The affected stent was implanted in the target lesion.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections during which a 100 percent control of the stent cover is performed.Based on the conducted investigations, no manufacturing or material related root cause could be identified.According to the ifu the rated burst pressure rbp should not be exceeded.

Brand Name
PK PAPYRUS US 4.0/20
Common Device Name
COVERED CORONARY STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11156671
Report Number1028232-2021-00191
Device Sequence Number767120
Product Code NIV
UDI-Device Identifier07640130447240
UDI-Public07640130447240
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H170004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number434896
Device Catalogue NumberSEE MODEL NO.
Device Lot Number06200430
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR